Estimates for the Variation of Functions Defined by Double Trigonometric Cosine Series
Abstract
For functions of two variables defined by trigonometric cosine series with quasiconvex coefficients, we obtain estimates for their variations in the Hardy–Vitali sense.Downloads
Published
25.06.2003
Issue
Section
Research articles
How to Cite
Hembars'ka, S. B. “Estimates for the Variation of Functions Defined by Double Trigonometric Cosine Series”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 6, June 2003, pp. 733-49, https://umj.imath.kiev.ua/index.php/umj/article/view/3949.